AF Association
14,001 members16,926 posts

experiences with medication

I suffer from Paroxsymal AF and have had two ablations, I have been on a low dose of Dronederone and

for 4 years. I am feeling very unwell in the mornings and am wondering about the long term

side effects of these medications and if it is time for a change. If anyone is taking the same I would appreciate any feedback on how they are getting on. I am also on warfarin but that seems be stable.

The forum has been an invaluable source of information regarding the long journey with AF.

Kind regards to all

Rinty 25

5 Replies
oldestnewest

Hi Rinty - I have never taken this drug, but as you are concerned I would have a chat with your GP and tell him how it is making you feel.

Jean

Reply

Ive had three ablations for PAF and in each case came off blood thinner three months after the procedure. I haven't taken any other drugs for years due to side effects. I cannot understand why you are still on drugs four years after your ablations. Did the ablations not work or do you have other problems as well?

Reply

I was on dronedaron for 4 months last year. It did not make my AF better, no side effects in that time. But it can have serious toxicity on liver and lungs in a few cases and therefore the benefit-toxicity evaluation is very important. I suppose you get your liver and lungs controlled regularly and immediately when new symptoms develope. If not, contact your dr now

Reply

You didn't mention your other medication "dronedaron and......

Reply

sorry part of the post disappeared !! I have had two ablations,last in Oct 2013 and one that had

to be aborted, they have reduced the length of the AF episodes but I still get a lot of eptopics.

I also am a coeliac and have a hiatus hernia and we know there is a connection between

digestion and AF. There has been no suggestion from my EP that i stop taking warfarin.

Thank you for your interest

Reply

You may also like...